MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number 700FC31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 31 mm mitral annuloplasty band, it was explanted and replaced with a non-medtronic product.The reason for the replacement was not reported.  no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14435665
Report Number2025587-2022-01392
Device Sequence Number5106965
Product Code KRH
UDI-Device Identifier00643169182370
UDI-Public00643169182370
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K052899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700FC31
Device Catalogue Number700FC31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale